Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

On Gliding Hump Properties of Matrix Domains

On Gliding Hump Properties of Matrix Domains

Year:    2009

Author:    Fu Zheng, Yuanhong Tao, Ronglu Li

Communications in Mathematical Research , Vol. 25 (2009), Iss. 1 : pp. 69–78

Abstract

In this note, we establish several results concerning the gliding hump properties of matrix domains. In order to discuss F-WGHP, we introduce the U AK-property and find that this sort of property has close relationship with F-WGHP. In the course of discussing F-WGHP and WGHP of (c0)Cn , we discuss the F-WGHP and WGHP of the almost-null sequence space f0.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2009-CMR-19283

Communications in Mathematical Research , Vol. 25 (2009), Iss. 1 : pp. 69–78

Published online:    2009-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    matrix domain UAK-property gliding hump property sequence space

Author Details

Fu Zheng Email

Yuanhong Tao Email

Ronglu Li Email